IJPAM: Volume 104, No. 3 (2015)
ADDITIVE-QUARTIC FUNCTIONAL EQUATION
Department of Mathematics
Sacred Heart College
Tirupattur, 635 601, TamilNadu, INDIA
Abstract. In this paper, we obtain the generalized Hyers-Ulam stability of a the functional equation
Received: July 17, 2015
AMS Subject Classification: 39B82, 39B72
Key Words and Phrases: additive functional equation, quartic functional equation, Hyers-Ulam stability
Download paper from here.
DOI: 10.12732/ijpam.v104i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 389 - 406